advertisement
Question
Posted by: Lynne | 2003/12/22

cancer and diet

I had cancer and used Tamoxifen for 4 years. I am battling to lose weight - gained 20 kilograms in 7 years!! Can it be that the Tamoxifen has something to do with this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lynne
I am sorry to hear that you were so ill. Any hormonal or hormone-related medication can either cause weight gain or make losing weight more difficult. In view of this, I would advise that you consult a clinical dietitian in the new year who will help you with a slimming diet that takes your special needs into account. Check the List of Dietitians on this Website or phone 082-593-0276 or send an e-mail to sscharf@nhcltd.com or look in your local telephone directory or Yellow Pages, to find a dietitian, but keep in mind that most people are going to be on leave over the Festive Season (including me!).
Wishing you all of the best
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement